RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 33, Issue 4(202)  


Regularity of solutions of quasi-linear elliptic systems
A. I. Koshelev
3
Approximation properties of Fourier series in orthogonal polynomials
V. M. Badkov
51
Some problems on expansion in generalized eigenfunctions of the Schrödinger operator with strongly singular potentials
V. F. Kovalenko, Yu. A. Semenov
107
Unitary operator colligations and their characteristic functions
M. S. Brodskii
141
On the research of G. E. Shilov in the theory of commutative Banach algebras and their subsequent development
E. A. Gorin
169
The work of G. E. Shilov in the theory of generalized functions and differential equations
V. P. Palamodov
189
Mikhail Grigor'evich Kaplanov (obituary)
I. I. Vorovich, N. V. Efimov, Yu. F. Korobeinik, B. Ya. Levin, K. K. Mokrishchev
203

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A space with a unique extremally disconnected point
V. M. Ul'yanov
205
Algebras that are deformable into free algebras
A. A. Boyarkin
207
Topological vector groups
V. M. Dergachev
209
Local cross products of a ring and a group
A. V. Zhuchin
211
Verbal ideals of a Cartesian product
Yu. G. Kleiman
213
Algebraic curves and non-linear difference equations
I. M. Krichever
215
Some approximation properties of the variety $\mathfrak{AN}_c$
Yu. V. Kuz'min
217
A refinement of the asymptotic formulae for the spectrum of the Laplace operator in domains of the form $G=G_1\times G_2$
V. A. Mikhailets
219
Some properties of analytic operator-functions of two arguments
M. B. Orazov
221
Local properties of pseudodifferential operators with double involutive characteristics
P. R. Popivanov
223
The existence of invariant tori for the three-dimensional motion of a billiard ball that are concentrated in a neighbourhood of a “closed geodesic on the boundary of the domain”
N. V. Svanidze
225
On convex surfaces with an indefinite metric
D. D. Sokolov
227

Mathematical Events in the USSR
Aleksei Ivanovich Markushevich (on his seventieth birthday)
P. S. Aleksandrov, M. A. Lavrent'ev, D. E. Men'shov, B. V. Shabat
229
II All-Union School “Theoretical Foundations and Construction of Numerical Algorithms for Solving Problems of Mathematical Physics”
M. M. Vasiliev, G. P. Voskresenskii, A. V. Zabrodin
236
City Seminar on boundary value problems and special integral equations held at the Lenin Belorussia State University
A. A. Kilbas
239

Reviews and Bibliography
G. W. Leibniz, “A dialogue on introduction to arithmetic and algebra” (a review)
A. P. Yushkevich
241
New books on mathematics
L. P. Kalinina
244
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019